Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Help
    avatar
    An_249064 posted:
    am in my mid 20s, i was taking painkillers for almost 3 years for an injury. before i started taking them i had a normal sex life,15 mins, 30 mins an hour who knows. but once i started taking painkillers i realized i would find it very difficult to achieve orgasm (hoursss) which i didnt find to be a problem at the time and ive read up on that side effect before. the issue now is that i have been off of them for a few months and it is the complete opposite. im trying to be as least graphic as possible, but i am dealing with a problem ive never had or ever thought i would have. i am not able to "attain" and maintain arousel for very long and dont know what to do. please let me know of any advice or tips that would help. it would greatly appreciated.
    Reply
     
    avatar
    dfromspencer responded:
    Hi

    What kind of injury was this? If it damaged nerves, that could be part of your problem? Did it hurt any of the blood vessells in your penis? We need to know these things, in order to help you properly, you know?

    It may be that, the opiates you have taken, are not completely out of your system? Or, could you be overthinking your sexual problem? Thinking about it, while doing it, can sometimes be a libido killer. Try this once, don't think about it, just do. See what happens? Let us know.

    You may even concider seeing a urologist, just in case? It could be something serious, but probably not.

    Good luck, and keep us posted.
    Dennis
     
    avatar
    bionic_hip_man responded:
    I have been on opiate meds for years for chronic pain. Opiates are known to cause testosterone levels to decrease.I am on testosterone replacement using a compounded T cream. I was directed to apply the T cream to the head of my penis to regain feeling . I am back to my normal self. I reccomend having your Test. level checked. Tcream can help regain feeling in your penis. DO NOT GEL on your penis; it will burn(alcohol)


    Helpful Tips

    wallgreens lol seriously
    I went on wallgreens looking for a curling iron. and i found some toys.. and inexpensive.. lol... i was lol... came in a box, very discreet ... More
    Was this Helpful?
    0 of 0 found this helpful

    Helpful Resources

    Be the first to post a Resource!

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit Dr. Becker-Phelps' website